The tight span of an antipodal metric space: Part II - Geometrical properties

Huber, K. T., Koolen, J. and Moulton, V. (2004) The tight span of an antipodal metric space: Part II - Geometrical properties. Discrete and Computational Geometry, 31 (4). pp. 567-586. ISSN 0179-5376

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 17:45
Last Modified: 21 Apr 2020 20:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/21528
DOI: 10.1007/s00454-004-0777-3

Actions (login required)

View Item View Item